# SDR FDKA200610304

- Difficulty date: October 24, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 12,974 hours, 11,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6017 MCO-BNA (1543 PHX LCL).  EMERGENCY LIGHT INOPERATIVE.  MX REPLACED THE BATTERIES AND OPS CHECKED.
